# SDR CA130815010

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 56,403 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 5EN3206
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT DECK CHECK NOTED STATUS MESSAGE-MN CARGO DOOR.  SYS TROUBLESHOOTING CARRIED OUT IAW FIM 52-EICAS MESSAGES AND FIM CH 52-72-00 MAIN CARGO DOOR NR 1 INTERLOCK SWITCH S10542 FOUND FAULTY.
